# SDR UPS96806047

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 2560 · Emergency Equipment
- Part: Latch Cable
- Part number: 3753213141
- Condition: Frayed
- Location: Pax Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR "C" CHECK, MAINTENANCE REPORTED FORWARD ENTRAHCE DOOR, EVACUATION SLIDE GIRT BAR LATCH ASSY, CABLE FRAYED.  REPLACED ASSY.  REP MM 25-61-01.
